# SDR TWAA0006002

- Difficulty date: April 15, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK,   FOUND CORROSION ON NR 3 SEAT TRACK AFT END, LONGERON 23 RT.   REPLACED CORRODED SECTION OF TRACK AT STA 880 TO 965 PER SRM 53-05, FIG 4F.  ---CLOSED---
